Can Nortriptyline cause shock like sensations in your body? My husband has been taking this medication and has been having body shocks and jurking of the body, could this be caused from the medication.
Tremor, muscle spasms and twitching are serious side effects of nortriptyline. Please see your doctor, if you haven't done so already.
as soon as you can talk with your doctor or his office staff allow them to know that you are experiencing this, I also found this to happen with tricyclic medications one right after the other, what one person can tolerate another can't so just be sure and allow them to know and Marvell is an excellent source of help, I also had a horrible seizure with this so I am not trying to scare you you just need to be sure the doctor knows what is happening to you, much easier to prevent than to have to go through the ordeal after the fact please take good care
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2011 • 1 answer
Posted 19 Aug 2012 • 1 answer
Posted 28 Sep 2015 • 2 answers
Posted 29 Sep 2015 • 2 answers
Posted 18 Jun 2017 • 0 answers